# SDR 07FDEA00199

- Difficulty date: January 30, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS OPEN HOLE AT BS 380 ACCOMPLISHED EA NR 7-5330-106980 PART 1, TO COMPLETE WO NR 35039/N01472.  INSTALLED RIVETS IN ALL OPEN HOLES.
